# SDR 2004FA0000065

- Difficulty date: December 4, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N7369P
- Make and model: Piper PA-24-250
- Aircraft serial: 242549
- Engine: Lyc O540A1D5
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: ALCON93882
- Condition: Misrouted
- Location: Mixture
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXTURE CONTROL CABLE SECURED AND/OR ROUTED INCORRECTLY WHEN MIXTURE CONTROL CABLE WAS REPLACED AND/OR LUBED.  WHEN THE CABLE CAME IN CONTACT WITH NOSE GEAR EXTENSION DURING FINAL APPROACH TO RUNWAY.  THE NOSE GEAR ASSEMBLY CAUGHT THE MIXTURE CONTROL CABLE SOMEWHERE BETWEEN THE FIREWALL AND CARBURETOR PULLING THE MIXTURE CONTROL CABLE DOWN.  SHUTTING OFF THE MIXTURE AT THE CARBURETOR WITH ENOUGH FORCE TO BRAKE THE STOP ON THE MIXTURE CONTROL ARM OF THE CARBURETOR.  CORRECTED BY ROUTING MIXTURE CONTROL CABLE CORRECTLY AND PERFORMING GEAR RETRACTION CHECKING OPERATION.
